question-icon

How can intermittent pain in the right lower leg be treated?

default
Posted on Fri, 27 Nov 2020
Question: I have a pain in my right lower leg which appears after sitting. It happens when I stand up then gradually decreases. First occurrence this morning then again right now.
doctor
Answered by Dr. Dr. Dorina Gurabardhi (38 minutes later)
Brief Answer:

A muscle cramp, follow the advice.

Detailed Answer:

Hello,

Your symptoms seem to be related a muscle problem.
It can be related to overuse of the muscle, injury, tight wear etc.

Some advice that I can give to you is:

-try pain relievers like Ibuprofen.
-try local gels like Voltaren gel for a local relief
-warm baths can help with blood circulation
-don't overuse your leg and try to keep it elevated.

If you see symptoms like swelling and redness in the area we can suspect for a diagnosis related to a blood clot and a physical examination is needed. So, in this case, I suggest you see an angiologist for an examination.

Hope I have answered your query.

Take care

Regards,
Dr Dorina Gurabardhi, General & Family Physician
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Dr. Dorina Gurabardhi

General & Family Physician

Practicing since :2013

Answered : 12253 Questions

premium_optimized

The User accepted the expert's answer

Share on
How can intermittent pain in the right lower leg be treated?

Brief Answer: A muscle cramp, follow the advice. Detailed Answer: Hello, Your symptoms seem to be related a muscle problem. It can be related to overuse of the muscle, injury, tight wear etc. Some advice that I can give to you is: -try pain relievers like Ibuprofen. -try local gels like Voltaren gel for a local relief -warm baths can help with blood circulation -don't overuse your leg and try to keep it elevated. If you see symptoms like swelling and redness in the area we can suspect for a diagnosis related to a blood clot and a physical examination is needed. So, in this case, I suggest you see an angiologist for an examination. Hope I have answered your query. Take care Regards, Dr Dorina Gurabardhi, General & Family Physician